# SDR DL76E954321

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N111DN
- Make and model: Boeing 767232
- Aircraft serial: 22223
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 315T472571
- Condition: Delamination
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER ONE ENGINE LEFT THRUST REVERSER ASSEMBLY INNER WALL HAD EXISTING SRM REPAIRS AND ADDITIONAL DELAMINATION.  ALSO, UPPER BEAM HAD EXISTING SRM REPAIR AND ADDITIONAL DELAMINATION.  COMPONENT WAS REPAIRED PER ER/A 276777-14.  REPAIR CONSISTED OF REPLACING FACE SHEETS AND REBONDING.  RETURNED TO SERVICE 11-10-95.
